# SDR ASAA2016090417916

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,150 hours, 9,955 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902864
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B-SIDE FAULT IN NR 2 ENGINE OVERHEAT DETECTOR.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW UPPER FAN DETECTOR ELEMENT REF AMM 26-11-01-000-801.  PERFORMED NR 2 ENGINE FIRE DETECTION.  OPS TEST, TASK 26-11-00-710-801.  SYS CHECKS NORMAL.
